# SDR DALA2020010407686

- Difficulty date: December 27, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,119 hours, 18,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 AND LT EXTERIOR OFF WING SLIDE FLOOD LIGHTS INOPERATIVE. REPLACED CHARGER AND BATTERY (M738). SYSTEM OPERATION IS NORMAL.
